# SDR CALA2025021302313

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 63,486 hours, 26,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FWD GALLEY. REMOVED AND REPLACED BATTERY PACK ON FWD GALLEY PER AMM TASK 33-51-06-960-805. PERFORMED OPS CHECK, ALL GOOD.
